# SDR CNMA20090041

- Difficulty date: August 8, 2008
- Submitted: September 1, 2009
- Operation: Air carrier
- Aircraft: N108AX
- Make and model: Doug DC-10-30
- Aircraft serial: 47927
- Aircraft time: 120,927 hours, 23,682 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Stab
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HFEC INSP ON HS IAW J/C 10AD-904 SB 455-18.  FOUND ONE CRACK INDICATION 37MM LENGTH ON OUTER SECTION UPPER AFTER SKIN PANEL RT SIDE.  PERFORMED STOP DRILL AS REQUIED IAW SB A55-18 STEP 11C PAG 7 REV 6.  FOR REPLACEMENT SEE ODL PGO-067.
